Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • PatrickG
    Participant
    Post count: 8

    I have noticed my Cervical Myelopathy Symptoms started after a course of an antibiotic called Minocycline.

    I have also noticed the Myelopathy Symptoms are much worse and more frequent when my doctor prescribed antibiotics including Nitrofurantoin, Ciprofloxan and Co-Amoxyclav.

    I have seen research linking these antibiotics to Stenosis and/or Myelopathy. Some research refers to DNA Oxidative which could resutl in sublte changes to newly formed cells in the human body.

    Have you any idea how I can find out more about why antibiotics would have this effect and how many people may be affected?

    Donald Corenman, MD, DC
    Moderator
    Post count: 8468

    After 30 years, I have not yet seen nor read any information regarding antibiotics effect upon cervical myelopathy. I would be unclear as to the mechanism of action.

    Dr. Corenman

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.